stroke 8 mos. ago. now that I have brought her home, all she feels like doing is sleeping. I would like to take her off of the Zoloft, as she says she is'nt depressed. Some of the interactions with these drugs are some of the symptoms she is having. What do I do?
Your mom is taking a lot of drugs that cause drowsiness and sedation alone and in combination with one another.
Do NOT play doctor.
Do take her to her doctor and voice your opinions and worries to him/her, so that the doctor can decide what to do with her current meds.
All the best to you,
That's quite an array of medications. Go to a good psychiatrist (they know the most
there is to know about medications such as these.) Tell him her story and list
the medications she is taking. Let him/her make a cautious decision on what
meds. she should take, and the side effects.
- Celebrex Drug Information
- Cozaar Drug Information
- Zoloft Drug Information
- Gabapentin Drug Information
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Ischemic Stroke - My mom is on an IV drug called Manitol, not sure of spelling, to relieve pressure?
Posted 30 Aug 2009 • 1 answer
Posted 7 Jan 2011 • 1 answer
Posted 1 Jul 2013 • 4 answers
After having a CABG x4 , My dad had an ischemic stroke nine months ago , that left him nowadays with
Posted 4 Oct 2014 • 1 answer
Posted 5 Jan 2015 • 2 answers